# SDR DXTA2014021705656

- Difficulty date: February 16, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N605QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605321
- Aircraft time: 9,790 hours, 7,782 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P415
- Condition: Defective
- Location: Apu Bay
- Part time: 5,345 hours, 9,454 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU RUNNING & ACM BLEED AIR ON THE CABIN & COCKPIT FILLED WITH A SMOKEY HAZE.  SMOKE APPEARED TO COME FROM FLOOR MORE THAN THE WEMACS.  R & R THE APU IAW MM 49-10-00, OPERATIONS & LEAK CHECKED GOOD.
